# SDR SWAA2020092212455

- Difficulty date: August 26, 2020
- Submitted: September 22, 2020
- Operation: Air carrier
- Aircraft: N709SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27843
- Aircraft time: 74,940 hours, 44,603 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 536
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION COMMON TO END OF STR 26R IN SNAKE PIT BS 536 WL 152.  CORROSION COMMON TO END OF STR 26R BS 536 WL 152 FOUND TO BE OUT OF LIMITS, PER SRM 53-00-03-1A-1.  CUTOUT DAMAGED SECTION OF STRINGER AND REPAIRED, PER SRM 53-00-03-2R-1 SRM 51-40-02-0G-0.
